MAUDE Adverse Event Report: KARL STORZ SE & CO. KG CANNULA SUCTION AND COAGULATION; MONOPOLAR CANNULA SUCTION AND COAGULATION

KARL STORZ SE & CO. KG CANNULA SUCTION AND COAGULATION; MONOPOLAR CANNULA SUCTION AND COAGULATION
Model Number 37370DL
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/17/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product has not been returned, therefore we did not evaluate at this time.If the product is returned an evaluation will take place.This is a "l" hook and breakage most likely was the l hook which broke off from the cannula.
 
Event or Problem Description
Allegedly per the customer, during a laparoscopic sigmoid resection the instrument disintegrated, item broke at tip while inside the patient.The piece was removed and the procedure was completed with no other intervention and no harm to the patient.

Brand Name
CANNULA SUCTION AND COAGULATION
Common Device Name
MONOPOLAR CANNULA SUCTION AND COAGULATION
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
78532
tuttlingen, gm,
MDR Report Key9210085
Report Number9610617-2019-00099
Device Sequence Number11550012
Product Code KNF
UDI-Device Identifier04048551155653
UDI-Public4048551155653
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K944862
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number37370DL
Device Catalogue Number37370DL
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/20/2019
Initial Report FDA Received Date10/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR
Patient Weight68